# SDR ASAA2015072212933

- Difficulty date: July 22, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654769016
- Condition: Corroded
- Location: Bs 727-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT FLOOR SUPPORT ANGLE IS CORRODED APPROXIMATELY BS 727+4 TO BS 760.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-60-53-1A-1, ORIGINAL MATERIAL THICKNESS WAS 0.040 IN REMAINING THICKNESS 0.000 IN ACCOMPLISHED SPLICE REPAIR TO LT FLOOR SUPPORT ZEE ANGLE IAW SRM 53-60-53-2R-4 .
